Hi board! I had a question for you! I just finished my 3rd month of using the NuvaRing. I recently switched from Yaz that I had been on for years. My question is that my "period" came on the day is usually does (4th day after I take out the ring), and my "period" this time is all very light, brownish discharge! Only a couple of times have I seen a hint of red in the discarge! I started yesterday morning, and barely used one pad, and today it looks as if my period already wants to end! I'm usually a heavy flow-er, and I don't know if this could be because of the switch to a new contraceptive or because I could possible be pregnant? I have used the NuvaRing as directed every month, and have unprotected sex often. I took a pregnancy test this past Friday and it was negative? Anyone else experience this? Is this something I should be concerned about? Thanks for your thoughts!
I'm sure that it has something to do with the hormones in the nuva ring, some birth controls shorten or take your period away depending on what's in the birth control. Planned Parenthood told me that mirena is progesterone only and that is why it takes your cycles away and I think Nuva Ring has progesterone in it as well. I'm glad to hear that someone likes it because I just got on the Nuva Ring and hoping that I dont fall pregnant at this point and time :)
Yeah, I love the NuvaRing, i have just never experienced a period like this! I know that the ring can cause women to completely skip their periods from time to time too...but, this dark brown period was alarming! Is dark brown discharge a sign of pregnancy? Like, does it meant that your period is trying to stop?
Dark Brown Discharge is basically Old blood from previous periods, not always a sign of pregnancy. Not all women experience the brown discharge while pregnant either. Your period may just skip this time. If the pregnancy test says negative then it's a negative. I don't think you should worry.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.